with the drug i take amrix 15mg and gabapentin300mgalong with avinza20mg
If that were happening to me, I would contact the Dr right away. If they are not available I would contact the pharmacist. You may want to contact the pharmacist anyhow and see what he has to say since they are the ones who are most experienced with drugs and their reactions with other drugs. Perhaps one drug is interfering with another OR maybe one of the doses on a drug is too high. If you cant function then something is definitely going on and you should call them as soon as possible to resolve this. I really hope you get this worked out. Take care Snakey
Avinza is an oral morphine which is taken once a day and is gradually released in the body to last throughout the day(very sedating), gabapentin (also causes drowsiness) if dose is only 300mg might ask DR if you could take this at bedtime, And as stated in literature here and according to testimonies makes people drowsy. Maybe they will be able to decrease your Avinza dosage so that your pain is controlled but your aren't too drowsy. I believe they have a 90 mg Avinza available and also a 60 mg. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2011 • 1 answer
Posted 25 Aug 2011 • 1 answer
Posted 6 Feb 2013 • 2 answers
Amrix - I had a dr apt today to see how my steriod injections in lower back are going well she gave?
Posted 16 Jan 2014 • 1 answer
Posted 15 Feb 2016 • 3 answers